# SDR AALA201802089003

- Difficulty date: February 2, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug MD 83
- Aircraft serial: 53562
- Aircraft time: 57,986 hours, 28,699 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NOSE GEAR GREEN LIGHT DID NOT ILLUMINATE ON INITIAL GEAR EXTENSION.  CYCLED GEAR, STILL NO NOSE GREEN INITIALLY,  CAME ON AFTER ABOUT 30 SECONDS.  ADJUSTED THE NOSE LANDING GEAR DOWN LOCK PROXIMITY SENSOR IAW AMM 32-60-05.
